MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231216
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), anatomical requirements include infrarenal aortic neck treatment diameter range of 19-32 mm.As reported, the neck diameter range was 15-20mm, although the physician could not say that this caused or contributed to the inability to cannulate the contralateral leg gate.
 
Event or Problem Description
On (b)(6) 2020 this patient underwent endovascular treatment of an aortic aneurysm using a gore® excluder® aaa endoprostheses.It was reported that after multiple attempts, the contralateral gate was unable to be cannulated.It was decided that an aorto-uni-iliac stent graft procedure would be performed with a femoral-femoral bypass, which was successful.The physician or field sales associate could not find a reason for the contralateral gate being unable to be cannulated, however, it was reported that the patient had a reverse tapered aortic neck with a diameter range of 15mm-20mm, and that the graft had the appearance of looking crimped.No further issues were reported and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10192269
Report Number3007284313-2020-00158
Device Sequence Number13674656
Product Code MIH
UDI-Device Identifier00733132622344
UDI-Public00733132622344
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model NumberRLT231216
Device Catalogue NumberRLT231216
Device Lot Number20398360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;